# SDR SWAA2023050530386

- Difficulty date: April 23, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK RIGHT HAND LOWER ATTACH ANGLE IS CRACKED AT STA 663; RBL 8; W/L 168.54<[01] ANGLE BEEN REPAIRED ON N/R TTG8Q00KKYZ9 I.A.W SRM 57-10-10-2R-5;[02] VERIFIED ITEM 1 AUDIT C/W
